# SDR C2XA06SH081

- Difficulty date: July 26, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 12,050 hours, 12,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 19 TO 23.  MAINTENANCE REMOVED THE DAMAGED AREA IAW EMB SRM 53-21-10 AND INSTALLED A DOUBLER REPAIR IAW EC5320-01326 AND EMB 145 SRM 53-21-10 FIG 206.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
